# SDR BTVR2015120200002

- Difficulty date: November 12, 2015
- Submitted: December 2, 2015
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Aircraft: N877LC
- Make and model: Gulstm GIV
- Aircraft serial: 1165
- Aircraft time: 11,197 hours, 4,999 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 1159WM40700
- Part serial: NSN
- Condition: Corroded
- Location: Zone 600
- Part time: 11,197 hours, 4,999 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF RT WINGLET MOUNTING HOLES REVEALED CORROSION IN 3 EA OF THE VERTICAL ATTACH BORES FOR THE MOUNTING HARDWARE.  CORROSION VERIFIED TO BE OUT OF LIMITS IAW MFG INSTRUCTIONS.  WILL REQUIRE OVERSIZING OF BORES WITH APPROVED DATA.
